# SDR SWIA2017041843217

- Difficulty date: April 1, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 26,086 hours, 24,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRAP AT BS 559,  LBL 40.   REMOVED AND REPLACED THE STRAP IAW SRM.
